# SDR SWAA052020

- Difficulty date: July 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 34,606 hours, 29,585 cycles
- Engine: Cfmint CFM563C
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063209
- Part serial: WYG35417
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE HAD UNCOMMANDED ACCELERATION.  REMOVED AND REPLACED NR 1 ENGINE MEC & PMC PER MM.
